# SDR NACA2025052700002

- Difficulty date: May 27, 2025
- Submitted: June 3, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,122 hours, 20,198 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 38861673
- Part serial: 1091
- Condition: Failed
- Location: Apu
- Part time: 2 hours, 2 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START ON 3 ATTEMPTS. GOES TO 30% BUT WILL NOT ADVANCE WITH APU FAULT LIGHT ILLUMINATED. DEFERRED PER MEL 49-11-01A. REMOVED AND REPLACED IGV ACTUATOR IAW 767 AMM 49-52-02 OPS AND LEAK CHECK GOOD.
